# SDR VNAA202402050023

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046CC6701
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SETTLEMENT AREA OF FAIRINGS 583AB, 586AB, 592AB, 595AB AND 597AB AT LH WING LOWER SKIN.  SETTLEMENT AREAS OF FAIRINGS 583AB, 586AB, 592AB, 595AB AND 597AB AT LH WING LOWER SKIN WERE BLENDED OUT PER CRJ900 SRM 51-12-00-001-001-A01; SETTLEMENT AREAS OF FAIRINGS 583AB, 592AB AND 595AB WERE EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-00-01-101-001-A03 AND SETTLEMENT AREAS OF FAIRINGS 586AB AND 597AB WERE REPAIRED PER REO 690-57-21-448 REV. --
